Friday, November 21, 2008

I can't believe I'm posting this....

I know I already posted an entry today, but....

I think I'm crazy.

I know....I know.....I'm sooo crazy. But, I mean crazy crazy.

I'm upset for random stuff.

Yesterday, Jesse wanted me to move my plant table so he could put his aquarium in its' spot.

I cried. (not in front of him......because then he says to me "What is so bad about your life?!" and then I just feel stupid, because what is that bad about my life?)

Today? I'm just sad. sad, sad, sad. WHY am I so sad?! Do I need more drugs?! I'm already taking Lexapro.....

I need a full day with my psychiatrist. I need to stop feeling stupid for having feelings.

(I feel that I should credit La Belette Rouge for helping me to admit that my life isn't sunshine and roses all the time. ::hug hug hug:: to you, girl)

23 comments:

  1. Amy, I'm sorry to hear that everything is cutting you to the core. I hope you are able to talk to someone soon, because it sounds as if you are in great distress.

    {{hugs}} Beth

    ReplyDelete
  2. You are not too stupid for having feelings. You are just too amiable and soft. I'm sure Jesse would have found another place for his fish tank if he understood how much moving your plants meant to you.
    I am going to send you positive vibes and prayers so that you will soon get over these 'blue meanies'.
    You are a wonderful Mom and wife and have a brilliant sense of humour.. love yourself a lot more than you are doing 'cos we all love you lots for being you.
    Much love and a big hug!!!
    Jeanie xxx

    ReplyDelete
  3. (((Beth)))No big words of wisdom, just lots of love and hugs!

    ReplyDelete
  4. Hi Amy,
    I'm sorry to hear you've been going through tough times. I think you should, just as you suggest, talk to someone. I sense that you're being much to hard on yourself.
    Best,
    Marty

    ReplyDelete
  5. Sorry babe. I cry at the drop of a hat. Hallmark commercials push me over the edge. Disney movies? Ditto. Kevin looking at my wrong when I'm weepy? Yup.

    ReplyDelete
  6. This time of year stress the hell out of me. I cry and/or get furious over nothing. Well, not nothing. Feeling like I'm doing my best and people keep coming to me and saying, "And? What else... I need you to do this and that and this and thisandthisandthis..."

    Go talk to someone, honey.

    *hug*

    I'm sending you warm & fuzzy thoughts, ok?

    ReplyDelete
  7. (((Amy))) I'm sending some soothing vibes along...
    Hope your sadness gets resolved soon!
    Don't ever think you're being stupid for having sad feelings!
    Hugs, Leigh

    ReplyDelete
  8. Amy,
    You are not stupid for having feelings...or for crying. Maybe Lexapro isn't what you need? I take Celexa AND Cymbalta both. And I have to admit...adding the Cymbalta made a huge difference.
    You need a big hug dear girl...and I wish I could give you one.
    Lovish!
    Connie

    ReplyDelete
  9. Your feelings are okay. You are not crazy. Crying is okay. Needing more drugs does not make you crazy.

    I am so glad that I inspired you to tell it like it is. It is really okay. Huge hugs to you for your very kind shout out. xoxoxo

    ReplyDelete
  10. so sorry you are sad; maybe a bit more Lexapro?? hoping the trip to Mexico will brighten you up a bit :)

    betty

    ReplyDelete
  11. Some days are just like that. Sending big hugs and love across the pond and some prayers too! (((hugs)))

    ReplyDelete
  12. It's an illness m'dear, you shouldn't feel down on yourself for having an illness and feeling the symptoms of that illness. If you had the flu would you feel stupid for sneezing? Would you be thinking "what am I sneezing for, I have a good life"? No!

    ((( hugs ))) for feeling crappy. And, keep talking Amy, it does help.

    xxx

    ReplyDelete
  13. I'm sorry you are still feeling sad - that makes me feel sad too. Ok, I'll come do your laundry if if would make you happy. ((Hugs))

    ReplyDelete
  14. I have crazy crying days too. Your not crazy or stupid. Maybe you need more drugs. Maybe you need less drugs. Maybe you need different drugs. Maybe you don't need drugs but do need hormones. Maybe you need drugs and hormones. Maybe you need to ditch the drugs and go have margaritas and drool at cabana boys with your girlfriends. Could be anything. I hope you feel better soon.
    .... hhmmm...cabana boys..... ;)

    ReplyDelete
  15. Hey, so sorry I haven't been around, for some reason I didn't know you updated. Came here on a flook and saw two entries I missed. No need to apologize for sharing your feelings, we all need to do that at times to get through the day. This time of year SUCKS and I hear ya' on all that you said. I just wish I could go to sleep and wake up in March. LOL! Sending you a big HUG and wishing I lived near you so we could be miserable together. At least we would find something to laugh about then right?
    LL Cool Whip

    ReplyDelete
  16. awww girl it's okay. I think just being a female makes us more susceptiple to "crazy" like behavior. Hang in there!

    ReplyDelete
  17. I have something for you. Something to make you feel better.

    You ready?

    Sure?

    Bacon cups. Cups (or bowls) made out of bacon. And you can then fill 'em up with whatever fabulousness you can imagine. Like more bacon.

    http://www.notmartha.org/archives/2008/02/27/bacon-cups/

    ReplyDelete
  18. Oh..I think you don't need too.. Feeling like that may happen to others too. Cheer up! :D

    ReplyDelete
  19. Yes dahhhhhling, as ZhaZha would say; It's okay to have a good cry now and then... and then we women put on our boots and a big smile. Do something nice for you and I will try to get that Avon there a bit faster. My account is all screwy due to my eh hem ex... but almost got it all worked out. Well anyhoo I was dropping by to say have a feast at Thanksgiving and a wonderful day and much hugs!!
    Lisa

    ReplyDelete
  20. {{{{Amy}}}} It's hard to add to the many great things that have already been said here. I'd be lying, though, if I said I didn't wish Jesse were a bit more insightful about what you're managing. You wouldn't have the Lexapro if him telling you to just get over it would help anything. He's got to stop thinking about this in terms of his wiring, and start thinking of it in terms of yours.

    Sending good wishes for Thanksgiving...
    Ben
    http://ben-better_left_unsaid.blogspot.com/

    ReplyDelete
  21. Amy, I'm so sorry you've been feeling this way. Certainly you should talk to your doctor. You may need to adjust or add meds, even if just temporarily, and you need someone to talk to. Please contact me anytime you need to talk. I've been there and I know what you're going through. You are not alone.

    ReplyDelete
  22. My life isn't all sunshine and roses either, particularly lately, but we got some great news today. Woo Hoo!~

    Sending you lots of love and many hugs!~

    Suse

    ReplyDelete

Talk to me, people! Otherwise, I'm just talking to myself....